# SDR RRXA000008

- Difficulty date: January 11, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK, MAIN CARGO DOOR CUT OUT AFT LWR CORNER, TRIM PLATE CRACKED AND METAL BROKEN OFF.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.    REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-1-21 & 51-1-4 & 51-1-20D.
